I started chantix 2 months ago. Stopped because I didn't have a repeat prescription. About 2 weeks in taking it I lost all energy that I had for about a week. I started it again 2 weeks ago and I'm the same as I was. No energy, weak, heartburn, sick to my stomach some times, feel like I could sleep forever. Didn't think about this til someone else said something to me. I just want to quit smoking for me and my family. Nobody understands how hard it is. It has taken my happy marriage and family. My body craves it. Please help. Is it going to get better?
RSKVAREK; The side affects that you are having are completely normal. Ask your Dr is he can prescribe some compazine for the sick to your stomach side affect. Chantix does work if it is used the way it should be. I do understand how hard it is to quit smoking. You have more willpower than I do, I still light up everyday. I would say that you should get yourself another 12 week prescription and ask for the compazine and when you feel the tiredness coming on try and put your mind to use. It is the nicotine coming out of your system. Good Luck in your journey.
- Chantix Information for Consumers
- Chantix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Chantix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Apr 2010 • 2 answers
Posted 3 Sep 2013 • 2 answers
Posted 20 Mar 2015 • 3 answers
Posted 7 Nov 2015 • 1 answer
Chantix - Aren't the majority of the side effects people experience the same as those of quitting...
Posted 21 Aug 2017 • 1 answer